# SDR AU960551

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 67748003
- Condition: Leaking
- Location: Lg Ext-Retract S
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EMERGENCY EXTENSION VALVE LEAKING DUE TO FAULTY 'O' RING SEALS
